# SDR USAA2009091592535

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 64,496 hours, 28,769 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Computer
- Part number: 87292325V05
- Part serial: 141
- Condition: Inoperative
- Location: E&E Bay
- Part time: 63,321 hours, 28,215 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 612 - PHX - RTF - AVIONICS SMOKE DISPLAYED ON UPPER ECAM AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY AND RETURNED TO PHX LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS EQUIPMENT VENTILATION COMPUTER 10HQ IAW AIRBUS MAINTENANCE MANUAL 21-26-34.
